Erectile Dysfunction Channel
Topics & Medications
Quicklinks
Related Channels

L-Arginine Overdose

There is almost no information available about the possible symptoms of an L-arginine overdose. However, the effects of an overdose on L-arginine are likely to depend on how much was taken and whether it was taken with any other substances. It is reasonable to assume that an L-arginine overdose could cause certain problems, such as nausea, vomiting, or diarrhea.

An Overview of an L-Arginine Overdose

L-arginine is an amino acid that is produced by the human body, found in numerous foods, and used in dietary supplements. It is not known exactly what to expect from an L-arginine overdose. It is likely that the effects will vary depending on the L-arginine dosage and whether it was taken with any medications, alcohol, or street drugs.
 
If you happen to overdose on L-arginine, seek immediate medical attention.
 

Symptoms of an L-Arginine Overdose

There is almost no information available about the possible symptoms of an L-arginine overdose. In fact, it is not even known if an L-arginine overdose is even possible. However, some overdose information can be assumed from information about L-arginine side effects and theoretical information about how L-arginine works. Based on such information, it is reasonable to assume that an L-arginine overdose might cause the following problems:
 

Treatment for an L-Arginine Overdose

It is also not known how best to treat an L-arginine overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on L-arginine.
 
5 Questions to Ask Your Doctor About ED

L-Arginine Supplements

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.